# SDR SWIA202156991

- Difficulty date: February 22, 2021
- Submitted: March 25, 2021
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 46,600 hours, 39,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

* FLOOR SILL FWD OF SERVICE DOOR HAS CORROSION BETWEEN FS310.00 AND FS295.00 (MARKED).   (C-CHECK) RO 3/24/2021    BLENDED OUT CORROSION ON R/H FLOOR SILL, FWD OF SERVICE DOOR BETWEEN FS295.00 AND FS310.00 REF REO 601R-53-00-530 REV-A, DATED 2014-10-07 AND DWG# 601R31148, REV-V. REMOVED AND REPLACED CORRODED ANGLE SUPPORT PLATE WITH NEW PLATE (P/N 601R38669-49) BETWEEN FS 295.00 TO FS 310.00 REF CRJ-200 SRM 51-42-06, DWG# 601R38669 REV-N. RESTORED FINISH TO REPAIR AREA REF CRJ-200 SRM 51-25-16 AND APPLIED CIC TO REPAIR AREA REF CRJ-200 SRM 51-21-11. COMPLIED WITH 51-900-1003-SKY. SEE CONTINUATION FOR DETAILS.
